# SDR P2EA00262

- Difficulty date: September 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SIX SKIN CRACKS, AVERAGE LENGTH .25 INCH, AT BS 188, WL 214, TWO BS 188 WL 216, ONE AT BS 203, WL 216, ONE AT BS 211, WL 217 AND TWO AT BS 211 WL 218 ON RT SIDE OF AIRCRAFT.  REPAIRED RIGHT SKIN CRACKS FROM BS 183 TO BS 244 AND FROM WL 202 TO WL 229 IAW SB 737-53-1111 AND BOEING FAX COO-SJO-00-0114H DATED 9/25/00.  (M)
